Equate-Oxymetazoline-Hydrochloride-0-05-Nasal-Decongestant-Nasal-Spray1oz

Equate-Oxymetazoline-Hydrochloride-0-05-Nasal-Decongestant-Nasal-Spray1oz

    Features:

  • Nasal
  • Spray
  • Decongestant

Equate Nasal Decongestant Suphedrine PE Phenylephrine HCl 10mg 72ct

Equate Nasal Decongestant Suphedrine PE Phenylephrine HCl 10mg 72ct

    Features:

  • Phenylephrine HCl Tablets, 10mg.
  • Nasal decongestant. Non-Drowsy.
  • Relieves sinus pressure, congestion.
  • Compare to Sudafed PE Congestion active ingredient.

Equate Sinus Congestion and Pain 48 ct

Equate Sinus Congestion and Pain 48 ct

    Features:

  • Non Drowsy Formula, 48 gelcaps
  • Pain Reliever, Decongestant
  • Headache – Acetaminophen
  • Sinus Pressure, nasal congestion – Phenylephrine HCl
  • Compare to Tylenol Sinus Congestion and Pain

Equate – Nasal Spray Four, 1 oz, Phenylephrine Hydrochloride, Decongestant Spray, (Compare to 4-Way)

Equate - Nasal Spray Four, 1 oz, Phenylephrine Hydrochloride, Decongestant Spray, (Compare to 4-Way)

    Features:

  • Compare to 4 Way Nasal Spray Active Ingredient.
  • Phenylephrine HCI 1%
  • Nasal Decongestant.
  • Fast Relief of: Nasal Congestion, Swollen Nasal Membranes, Sinus Congestion, Sinus Pressure.
  • Fast Acting.

Equate – Equate – Nasal Four, Phenylephrine Hydrochloride, Decongestant Spray, (Compare To 4 Way), 1-Ounce (Pack of 2) –

Equate - Equate - Nasal Four, Phenylephrine Hydrochloride, Decongestant Spray, (Compare To 4 Way), 1-Ounce (Pack of 2) -

    Features:

  • Phenylephrine HCl 1%. Nasal Decongestant.
  • Fast relief of nasal congestion, swollen nasal membranes, sinus congestion, sinus pressure.
  • Compare with 4-Way Nasal Spray active ingredient.

Equate Severe Sinus Congestion and Pain 24 ct.

Equate Severe Sinus Congestion and Pain 24 ct.

    Features:

  • Pain reliever, nasal congestant, expectorant. 24 caplets
  • Daytime, Non-drowsy, Cool blast flavor
  • Acetaminophen for headaches
  • Phenylephrine HCl for sinus pressure and nasal congestion
  • Guaifenesin helps relieve Chest congestion

Equate: Chlortabs Tablets Antihistamine, 100 Ct

Equate: Chlortabs Tablets Antihistamine, 100 Ct

    Features:

  • Compare to Chlor-Trimeton Allergy Tablets Active Ingredient.
  • Chlorpheniramine Maleate.
  • Allergy Relief/Antihistimine.
  • 24 Hour Relief of: Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat .
  • 100 Tablets.

Equate Allergy Relief Diphenhydramine HCI, 25mg (2)

Equate Allergy Relief Diphenhydramine HCI, 25mg (2)

    Features:

  • 2 pack of 100 ct Equate Diphenhydramine Capsules
  • Each capsule individually banded for your protection
  • Compare to Benadryl’s active ingredient
  • Active ingredient (in each banded capsule): diphenhydramine HCl 25mg antihistamine

As an Amazon Associate I earn from qualifying purchases.

Random products:

pressure washers with hose wheels
awareness anthony de mello